# SDR USAA010582

- Difficulty date: May 22, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 40,769 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CORRODED 1 INCH BY 2 INCHES, STATION 969 BETWEEN RIGHT STRINGER 27 AND 28.  INSTALLED DOUBLER PER EA NR 70922.  CORROSION LEVEL 1, TASK NR C53-208-01.  (M)
